# SDR UPS06846402

- Difficulty date: February 20, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 4753360U1
- Condition: Corroded
- Location: Bs 834 L22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FRAME ATTACH FITTING HEAVY CORRODED AT STA 834.500 L22R.  REMOVED AND REPLACED FRAME ATTACH FITTING IAW SRM 51-1-20D.
